Solution of a generalized Chandrasekhar H-equation

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The Chandrasekhar H-equations are generalized to problems relevant to multigroup transport equations that have nondiagonal cross-section matrices. These equations are shown to have a unique solution in a ball of a Banach space, which satisfies the necessary analyticity properties.

Original languageEnglish (US)
Pages (from-to)1110-1112
Number of pages3
JournalJournal of Mathematical Physics
Volume27
Issue number4
DOIs
StatePublished - Jan 1 1986

Fingerprint

Analyticity
Transport Equation
Unique Solution
Banach space
Ball
Cross section
Necessary
balls
cross sections
matrices

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Solution of a generalized Chandrasekhar H-equation. / Willis, B. L.

In: Journal of Mathematical Physics, Vol. 27, No. 4, 01.01.1986, p. 1110-1112.

Research output: Contribution to journalArticle

@article{9aebbc2b6fa7419d88eb866b67990834,
title = "Solution of a generalized Chandrasekhar H-equation",
abstract = "The Chandrasekhar H-equations are generalized to problems relevant to multigroup transport equations that have nondiagonal cross-section matrices. These equations are shown to have a unique solution in a ball of a Banach space, which satisfies the necessary analyticity properties.",
author = "Willis, {B. L.}",
year = "1986",
month = "1",
day = "1",
doi = "10.1063/1.527389",
language = "English (US)",
volume = "27",
pages = "1110--1112",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "4",

}

TY - JOUR

T1 - Solution of a generalized Chandrasekhar H-equation

AU - Willis, B. L.

PY - 1986/1/1

Y1 - 1986/1/1

N2 - The Chandrasekhar H-equations are generalized to problems relevant to multigroup transport equations that have nondiagonal cross-section matrices. These equations are shown to have a unique solution in a ball of a Banach space, which satisfies the necessary analyticity properties.

AB - The Chandrasekhar H-equations are generalized to problems relevant to multigroup transport equations that have nondiagonal cross-section matrices. These equations are shown to have a unique solution in a ball of a Banach space, which satisfies the necessary analyticity properties.

UR - http://www.scopus.com/inward/record.url?scp=33646411823&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33646411823&partnerID=8YFLogxK

U2 - 10.1063/1.527389

DO - 10.1063/1.527389

M3 - Article

AN - SCOPUS:33646411823

VL - 27

SP - 1110

EP - 1112

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 4

ER -